Methods for solving stochastic bilinear fractional max-min problems
RAIRO - Operations Research - Recherche Opérationnelle, Volume 30 (1996) no. 1, pp. 81-98.
@article{RO_1996__30_1_81_0,
     author = {Tigan, Stephan and Stancu-Minasian, I. M.},
     title = {Methods for solving stochastic bilinear fractional max-min problems},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {81--98},
     publisher = {EDP-Sciences},
     volume = {30},
     number = {1},
     year = {1996},
     mrnumber = {1399986},
     zbl = {0857.90097},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1996__30_1_81_0/}
}
TY  - JOUR
AU  - Tigan, Stephan
AU  - Stancu-Minasian, I. M.
TI  - Methods for solving stochastic bilinear fractional max-min problems
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1996
SP  - 81
EP  - 98
VL  - 30
IS  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1996__30_1_81_0/
LA  - en
ID  - RO_1996__30_1_81_0
ER  - 
%0 Journal Article
%A Tigan, Stephan
%A Stancu-Minasian, I. M.
%T Methods for solving stochastic bilinear fractional max-min problems
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1996
%P 81-98
%V 30
%N 1
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1996__30_1_81_0/
%G en
%F RO_1996__30_1_81_0
Tigan, Stephan; Stancu-Minasian, I. M. Methods for solving stochastic bilinear fractional max-min problems. RAIRO - Operations Research - Recherche Opérationnelle, Volume 30 (1996) no. 1, pp. 81-98. http://archive.numdam.org/item/RO_1996__30_1_81_0/

1. A. S. Belenkii, Minimax scheduling problems with linear constraints and methods of their solutions, Avt. i Telemeh., 1981, 10, pp. 157-170. | MR | Zbl

2. B. Bereanu, On stochastic linear programming, I: Distribution problems: A simple random variable, Revue Roumaine Math. Pures Appl., 1963, 8 (4), pp. 683-697. | MR | Zbl

3. B. Bereanu, Programme de risque minimal en programmation linéaire stochastique, C. R. Acad. Sci. Paris, 1964, 259, pp. 981-983. | MR | Zbl

4. A. Charnes and W. W. Cooper, Programming with linear fractional functionals, Naval Res. Logist Quart., 1962, 9 (3-4), pp. 181-186. | MR | Zbl

5. A. Charnes and W. W. Cooper, Deterministic equivalents for optimizing and satisfying under change constraints, Operations Res., 1963, 11, pp. 18-39. | MR | Zbl

6. W. D. Cook, M. J. L. Kirby and S. L. Mehndiratta, A linear fractional max-min problem, Operations Res., 1975, 23 (3), pp. 511-521. | MR | Zbl

7. G. B. Dantzig, Linear Programming and Extensions, Princeton Univ. Press, Princeton, New-Jersey, 1963. | MR | Zbl

8. M. Dragomirescu, An algorithm for the minimum-risk problem of stochastic programming, Operations Res., 1972, 30 (1), pp. 154-164. | MR | Zbl

9. M. Dragomirescu and M. Malita, Programare neliniara, Editura Stiintifica, Bucuresti, 1972.

10. E. G. Golstein, Duality theory in mathematical programming and its applications, Nauka, Moskva, 1971, (in russian). | MR

11. S. Kataoka, A stochastic programming model, Econometrica, 1963, 31, pp. 181-196. | MR | Zbl

12. S. Schaible, Nonlinear Fractional Programming, Oper. Res. Verfahren, 1974, 19, pp. 109-115. | MR | Zbl

13. R. G. Schroeder, Linear programming solutions to ratio games, Operations Res., 1970, 18, pp. 300-305. | MR | Zbl

14. A. L. Soyster, B. Lev and Di Toof, Conservative linear programming with mixed multiple objectives, Omega, 1977, 5 (2), pp. 193-205.

15. I. M. Stancu-Minasian, Stochastic Programming with Multiple Objective Functions, Ed. Academiei Romane and D. Reidel Publishing Company, Dordrecht, 1984. | MR | Zbl

16. I. M. Stancu-Minasian and S. Tigan, The minimum-risk approach to special problems of mathematical programing. The distribution function of the optimal value, Rev. Anal. Numér. Théor. Approx., 1984, 13 (2), pp. 175-187. | MR | Zbl

17. I. M. Stancu-Minasian and S. Tigan, The minimum risk approach to max-min bilinear programming, An. Stiint Univ. "Al. I. Cuza" Iasi, Sect. I-a Math. 1985, (N. S.), 31 (2), pp. 205-209. | MR | Zbl

18. I. M. Stancu-Minasian and S. Tigan, The stochastic linear-fractional max-min problem, Itinerant Seminar on Functional Equations, Approximation and Convexity, (Cluj-Napoca, 1987), 275-280, Preprint 87-6, Univ "Babes-Bolyai", Cluj-Napoca, 1987. | MR | Zbl

19. I. M. Stancu-Minasian and S. Tigan, Criteriul riscului minim in programarea stochastica, Lucrarile Sesiunii Stiintifice a Centrului de Calcul al Universitatii Bucuresti, 20-21 februarie 1987, pp. 392-397.

20. I. M. Stancu-Minasian and S. Tigan, On some fractional programming models occurring in minimum-risk problems, in: Generalized Convexity and Fractional Programming with Economic Applications, A. CAMBINI, E. CASTAGNOLI, L. MARTEIN, P. MAZZOLENI and S. SCHAIBLE (eds.), Proceedings of the International Workshop on "Generalized Concavity, Fractional Programming and Economie Applications" held at the University of Pisa, Italy, May 30 - June 1, 1988. Lecture Notes in Economics and Mathematical Systems 345, Springer-Verlag, 1990, pp. 295-324. | MR | Zbl

21. I. M . Stancu-Minasian and S. Tigan, Generalized pseudofractional max-min problem, Itinerant Seminar on Functional Equations, Approximation and Convexity, (Cluj-Napoca, 1988), pp. 295-302, Preprint 88-6, Univ. "Babes-Bolyai", Cluj-Napoca, 1988. | MR | Zbl

22. I. M. Stancu-Minasian and S. Tigan, Multiobjective mathematical programming with inexact data, R. SLOWINSKI and J. TEGHEM (eds.), Stochastic versus Fuzzy Approaches to Multiobjective Mathematical Programming under Uncertainty, Kluwer Academic Publishers, 1990, pp. 395-418. | MR | Zbl

23. S. Tigan, On the max-min nonlinear fractional problem, Rev. Anal Numér. Théor. Approx., 1980, 9 (2), pp.283-288. | MR | Zbl

24. S. Tigan, A parametrical method for max-min nonlinear fractional problems, Itinerant Seminar on Functional Equations, Approximation and Convexity, (Cluj-Napoca, 1983), pp. 175-184, Preprint, 83-2, Univ. "Babes-Bolyai", Cluj-Napoca, 1983. | MR | Zbl

25. S. Tigan, A quasimonotonic max-min programming problem with linked linear constraints, Itinerant Seminar on Functional Equations, Equations, Approximation and Convexity, (Cluj-Napoca, 1986), pp.279-284, Preprint 86-7,Univ. "Babes-Bolyai", Cluj-Napoca, 1986. | MR | Zbl

26. S. Tigan, Numerical methods for solving some max-min pseudo-fractional prroblems, Proceedings of the Second Symposium of Mathematics and its Applications, Timisoara October 30-31, 1987, Polytechnical institute Timisoara (Romania), 1988, pp. 93-97. | MR | Zbl

27. S. Tigan, On some procedures for solving fractional max-min problems, Rev. Anal. Numér. Théor. Approx., 1988, 17 (1), pp.73-91. | MR | Zbl

28. S. Tigan, On a quasimonotonic max-min problem, Rev. Anal. Numér. Théor. Approx., 1990, 19 (4), pp.85-91. | MR | Zbl

29. S. Tigan and I. M. Stancu-Minasian, The stochastic max-min problem, Cahiers Centre Études Rech. Opér., 1985, 27 (3-4), pp. 153-158. | MR | Zbl

30. S. Tigan and I. M. Stancu-Minasian, On a bicriterion max-min fractional problem, Rev. Anal Numér. Théor. Approx., 1991, 20 (1-2), pp. 117-125. | MR | Zbl

31. P. Wolfe, Determinateness of polyhedral games, in Linear Inequalities and Related Systems, Eds. H. W. KUHN, A. W. TUCKER, Princeton University Press, Princeton, 1956. | MR | Zbl